# SDR IPXA2015120196310

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,146 hours, 10,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN OR CLOSE, EMERGENCY HANDLE KNOCKED OUT OF POSITION.  RESET HANDLE TO NEUTRAL POSITION, REF AMM 52-10-01. OPERATED DOOR SEVERAL TIMES. OK FOR FLIGHT.
